# SDR 33AY2016FA0000054

- Difficulty date: November 14, 2015
- Submitted: February 5, 2016
- Operation: General aviation
- Aircraft: N737CS
- Make and model: Boeing 737-2T4
- Aircraft serial: 23272
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768158
- Condition: Corroded
- Location: Bs 370-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON UPPER SKIN FAYING SURFACE AT LAP JOINT STR 26R BETWEEN BS 370 TO BS 400.  THE CORRODED UPPER SKIN SECTION WAS TRIMMED OUT AND EXTERNAL REPAIR DOUBLER WAS INSTALLED.  REPAIR WAS DONE IAW SRM 53-30-3, REV 108.
